# SDR FDEA202008071794

- Difficulty date: August 7, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 88,429 hours, 20,269 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0788502
- Condition: Corroded
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MAIN DECK CARGO COMPARTMENT FLOOR PANEL EDGE FOUND WITH  CORROSION AT RIGHT, BS 475 - 503 ,X -37 TO X -46.5.  REMOVED AND REPLACED PER SRM 51-31-01-OG .   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
